# SDR CA960304007

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7324 · Fuel Divider
- Part: Fuel Divider
- Part number: 25920
- Condition: Sticking
- Location: Engine
- Part time: 7,500 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING TAKEOFF ROLL, ENGINE WOULD NOT DEVELOP TAKEOFF POWER. ONLY PRODUCED 2000 LBS TORQUE INSTEAD OF 3400 LBS. FOUND SECONDARY FUEL NOZZLES NOT COMING ON LINE. CHANGED FLOW DIVIDER-PURGE VALVE. TEST RUN & TEST FLOWN SATISFACTORY. VALVE HAD JUST HAD NEW 'O' RINGS INSTALLED AND HAD CHECKED OUT DURING FUEL MANIFOLD CLEANING.
